Makale
Tam Makale
Uluslararası
2025
COEFFICIENT INEQUALITIES FOR GENERALIZED SAKAGUCHI TYPE CLASS OF ANALYTIC FUNCTIONS ASSOCIATED WITH QUASI-SUBORDINATION
TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS
Cilt 16 · Sayı 2 · ss. 163–175 · 01.01.2025
Özet
In the present investigation, we introduce a class Khq(p, x, , alpha, S) of analytic functions which is defined in terms of a quasi-subordination. The coefficient estimates including the classical Fekete-Szego inequality of functions belonging to this class are then derived. The results presented in this paper are the generalization of the results that given in [27].
Atıf için künye
Orhan, H., Arikan, H., & Caglar, M. (2025). COEFFICIENT INEQUALITIES FOR GENERALIZED SAKAGUCHI TYPE CLASS OF ANALYTIC FUNCTIONS ASSOCIATED WITH QUASI-SUBORDINATION. TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS, 16(2), 163–175. https://doi.org/10.30546/2219-1259.16.2.2025.163
BibTeX
@article{orhan2025-73135,
author = {Orhan, Halit and Arikan, H. and Caglar, M.},
title = {COEFFICIENT INEQUALITIES FOR GENERALIZED SAKAGUCHI TYPE CLASS OF ANALYTIC FUNCTIONS ASSOCIATED WITH QUASI-SUBORDINATION},
journal = {TWMS JOURNAL OF PURE AND APPLIED MATHEMATICS},
year = {2025},
volume = {16},
number = {2},
pages = {163--175},
issn = {2076-2585},
doi = {10.30546/2219-1259.16.2.2025.163},
url = {https://akademik.atauni.edu.tr/yayinlar/73135-coefficient-inequalities-for-generalized-sakaguchi-type-class-of-analytic}
}